MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 5616000
Medical Device Problem Codes Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a port placement procedure using the powerport clearvue slim.During the procedure it was noted that rings present on the catheter that prevented it from being used as intended.As a result, the port could not be implanted.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: additional information was received through the follow up and the file was reassessed for reportability.Based on the updated information the patient experienced bleeding and therefore, the case determined to be a serious injury.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 6.5fr peel apart sheath and vessel dilator were returned for evaluation and two photos were provided for review.The photo shows the sheath in which vessel dilator was inserted.Bent and bunching was noted on the sheath.Gross, visual and functional evaluations were performed on the returned device.The device was noted to be bent.Bunching was noted on the distal portion of the sheath shaft.An attempt to remove the vessel dilator from the peel apart sheath was performed and retracted with no resistance.An attempt to loaded back the vessel dilator to the peel apart sheath was performed and was successful.Therefore, the investigation is confirmed for the reported rings present on sheath issue (bunching).However, the investigation is inconclusive for the reported failure to advance issues as the exact circumstance at the time of the reported event cannot be verified from the received sample.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B1, b2, b5, d4 (unique identifier (udi) #), g3, h1, h6 (patient, device, component, method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a port placement procedure using the powerport clearvue slim.During the procedure, rings were observed on the airguard introducer that interfered with insertion and prevented the device from being used as intended.As a result, the port could not be implanted.And also, patient experienced bleeding.The current status of patient is fine.

Brand Name
POWERPORT CLEARVUE SLIM IMPLANTABLE PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24219574
Report Number3006260740-2026-00330
Device Sequence Number9238188
Product Code LJT
UDI-Device Identifier00801741027376
UDI-Public(01)00801741027376(11)250424(17)261130(10)REKP0998
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K122899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5616000
Device Lot NumberREKP0998
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown